Program Systems: Theory and Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2011, Volume 2, Issue 2, Pages 53–60 (Mi ps33)  

Optimization Methods and Control Theory

A study on scalability of the ellipsoidal method of linear systems' reachability estimation

V. D. Shiryaev

M. V. Lomonosov Moscow State University

Abstract: The article is devoted to reseach of scalability of the ellipsoidal method of linear systems' reachability estimation. The article contains benchmarking results.

Key words and phrases: the ellipsoidal method, reach set, reachability, scalability.

Full text: PDF file (524 kB)
References: PDF file   HTML file
UDC: 519.688
Received: 19.03.2011
Accepted: 21.04.2011

Citation: V. D. Shiryaev, “A study on scalability of the ellipsoidal method of linear systems' reachability estimation”, Program Systems: Theory and Applications, 2:2 (2011), 53–60

Citation in format AMSBIB
\Bibitem{Shi11}
\by V.~D.~Shiryaev
\paper A study on scalability of the ellipsoidal method of linear systems' reachability estimation
\jour Program Systems: Theory and Applications
\yr 2011
\vol 2
\issue 2
\pages 53--60
\mathnet{http://mi.mathnet.ru/ps33}


Linking options:
  • http://mi.mathnet.ru/eng/ps33
  • http://mi.mathnet.ru/eng/ps/v2/i2/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Program Systems: Theory and Applications
    Number of views:
    This page:108
    Full text:36
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022